Alert archive / South Dakota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 111, NWS Sioux Falls, SD

June 7, 2005Brule County, Charles Mix County, Gregory County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 7, 2005, 10:43 PM CDT for Brule County, Charles Mix County, Gregory County, South Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 10:43 PM CDT (03:43 UTC)
Expired
Jun 7, 2005, 11:15 PM CDT
In force
32 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Brule County, SD, Charles Mix County, SD, Gregory County, SD

The radar

The Sioux Falls radar (KFSD), 185 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 9:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
2572 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 080344
SVRFSD
SDC015-023-053-080415-
/O.NEW.KFSD.SV.W.0111.050608T0343Z-050608T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1043 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
  NORTHERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
  GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA

* UNTIL 1115 PM CDT

* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM FROM 16 MILES NORTHEAST
  OF CHAMBERLAIN TO 32 MILES SOUTHEAST OF WINNER...MOVING EAST AT 45
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KIMBALL AROUND 1050 PM CDT
  PLATTE AROUND 1110 PM CDT

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH
DAKOTA.

LAT...LON 4392 9912 4310 9944 4314 9885 4340 9877
      4392 9883

$$

CPJ
1 follow-up statement
000 
WWUS53 KFSD 080402
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1101 PM CDT TUE JUN 7 2005

SDC015-023-053-080415-
/O.CON.KFSD.SV.W.0111.000000T0000Z-050608T0415Z/
GREGORY SD-CHARLES MIX SD-BRULE SD-
1101 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CDT FOR 
BRULE...NORTHERN CHARLES MIX AND GREGORY COUNTIES...

AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
KIMBALL TO HERRICK...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KIMBALL AROUND 1105 PM CDT
  PLATTE AROUND 1115 PM CDT

70 MPH WIND GUST WAS REPORTED 1 MILE NORTHWEST OF KIMBALL AT 1055 PM 
CDT. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING
FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH
DAKOTA.

LAT...LON 4392 9912 4311 9926 4314 9885 4340 9877
      4392 9883

$$

CPJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:45 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 7, 8:45 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
845 PM CDT TUE JUN 7 2005

.DISCUSSION...
CONVECTION BEGINNING TO ORGANIZE INTO MCS ACROSS WEST CENTRAL
PORTIONS OF THE STATE. EXPECT MAIN AREA OF PRECIPITATION TO AFFECT
AREAS NORTH OF I-90 IN SOUTH DAKOTA AND SOUTHWEST MINNESOTA. AREAS
SOUTH WILL STILL SEE SCATTERED STORMS WITH ONLY MINIMAL ELEVATED CAP
NOTED ON LBF AND OAX 00Z SOUNDING. HOWEVER...EXPECT CONVECTION TO BE
MORE SPORADIC FURTHER AWAY FROM THE CONVECTIVELY ENHANCED SHORTWAVE.
MAIN SEVERE TYPE EXPECTED TO BE HAIL AND WIND...WITH TORNADO THREAT
MINIMIZED AS STORMS BECOME MORE DYNAMICALLY DRIVEN BY THE SHORTWAVE
AND LOW LEVEL JET AS OPPOSED TO DIURNALLY DRIVEN. GOING FORECAST
HANDLES COVERAGE WELL...BUT IS A SMIDGEN FAST.  HAVE ADJUSTED TIMING
BACK A FEW HOURS...OTHERWISE GOING FORECAST IN GREAT SHAPE. UPDATED
GRIDS POSTED TO WEB...NO UPDATE NEEDED TO ZFP.

.PREV. DISCUSSION...
CONCERN TONIGHT IS FOCUSED SEVERE WEATHER THREAT OVERNIGHT.  TCU
LINE SETTING UP FROM SHANNON COUNTY SD TO JERAULD COUNTY SD.  THE
ATMOSPHERE IS STILL CAPPED IN CENTRAL SD BUT WITH ADDITIONAL
CONVERGENCE ALONG BOUNDARY...IT IS POSSIBLE ISOLATED SEVERE STORMS
COULD DEVELOP BY 00Z WEST OF DE SMET AND NORTH OF I90.  IF STORMS DO
DEVELOP AMPLE SHEAR OF 60 KTS AND CAPES AROUND 2000 J/KG WILL BE
MORE THAN ADEQUATE FOR SUPERCELLS WITH VERY LARGE HAIL.  0-1 KM
SHEAR BEFORE 00Z IS MARGINAL BUT PRESENCE OF BOUNDARY DOES INDICATE
A TORNADO IS POSSIBLE. MORE LIKELY IS SUPERCELLS DEVELOPING IN
SOUTHWEST AND SOUTH CENTRAL SD.  THESE STORMS WILL SPREAD TOWARD THE
MISSOURI RIVER AFTER 00Z.  IN ADDITION AFTER 00Z...EXPECT THE LLJ
WILL REALLY INTENSIFY AND ADD SIGNIFICANT SHEAR TO THE LOWEST
LEVELS.  THEREFORE...WITH STORMS STILL SFC BASED...TORNADOES WILL BE
POSSIBLE AS THEY MOVE INTO THE AREA.  IN ADDITION...ENOUGH DRY AIR
ALOFT TO ALLOW FOR A STRONG RFD TO FORM AND BOW OUT DURING THE
EVENING.  EXPECT THAT THIS WILL RESULT IN MERGER OF DISCREET CELLS
INTO A LINEAR SYSTEM SOMETIME BETWEEN 01Z AND 03Z NEAR THE JAMES
RIVER.  ONCE THIS OCCUR...THE COMBINATION OF VERY UNSTABLE AIR ABOVE
THE BL AND DRY AIR WILL RESULT IN A FORWARD PROPAGATING MCS.  BASED
UPON CORFIDI METHOD...EXPECT THAT THIS WILL MOVE TO THE EAST OR ENE
AT 40-45 MPH.  THE DRY AIR WILL RESULT IN A SIGNIFICANT DAMAGING
WIND THREAT.  60 TO 70 KT WIND GUSTS ARE NOT OUT OF THE QUESTION AS
IT MOVES ACROSS ERN SD AND INTO SW MN.  STORMS ON THE SOUTH END
COULD EVEN EXHIBIT SOME SUPERCELL CHARACTERISTICS AND PRODUCE LARGER
HAIL.  BUT THIS WILL BE MORE ISOLATED AND THEREFORE THE THREAT OVER
NORTHWEST IOWA AND EXTREME SOUTHEAST SD WILL BE MUCH LESS THAN
LOCATIONS ALONG AND NORTH OF INTERSTATE 90.  THERE COULD ALSO BE
LOCALLY HEAVY RAINFALL WITH SUPERCELLS WEST OF A HURON TO LAKE ANDES
LINE.  OTHERWISE...RAINFALL OVERNIGHT IS EXPECTED TO BE HEAVIEST
ALONG HIGHWAY 14...WITH LOCAL AMOUNTS NEAR AN INCH.  FARTHER SOUTH
WITH THE SQUALL LINE...AMOUNTS GENERALLY AROUND 0.25 TO 0.50 INCH IS
EXPECTED. THEREFORE WILL NOT ISSUE A FLOOD WATCH AT THIS TIME.

EXPECT MCS FROM TONIGHT TO BE ABOUT THROUGH THE CWA BY DAYBREAK...
WITH JUST A CHANCE OF TSRA LINGERING IN PARTS OF MN/IA THROUGH MID
MORNING. CHANCES FOR REDEVELOPMENT IN THE AFTERNOON WILL GREATLY
DEPEND ON LOCATION OF SURFACE FRONT AND ANY OUTFLOW BOUNDARIES...
BUT AT THIS TIME...GFS/NAM IN FAIRLY GOOD AGREEMENT IN PLACING
BOUNDARY IN FAR SOUTHEAST CORNER OF CWA BY LATE WEDNESDAY AFTERNOON.
WILL KEEP A SMALL CHANCE POP IN THE FAR SOUTHEAST DURING THE LATE
AFTERNOON AND EVENING. BETTER INSTABILITY EAST OF THE CWA...BUT
STILL ENOUGH THAT WE COULD SEE A COUPLE OF SEVERE STORMS ALONG THE
BOUNDARY. WILL BRING SMALL CHANCE OF TSRA BACK INTO MISSOURI VALLEY
AFTER MIDNIGHT WITH WARM ADVECTION RETURNING THROUGH THE PLAINS...
ALTHOUGH BOTH GFS AND NAM KEEP 850MB WARM FRONT A LITTLE CLOSER TO
I-80...SO BETTER CHANCES WILL BE LATER IN THE MORNING IN ANYTHING
CAN SUSTAIN WITHIN THE WARM ADVECTION FIELD AS IT LIFTS NORTHEAST
THROUGH EASTERN SD. STICKING WITH HIGHEST POPS /OUTSIDE TONIGHT/
ALONG THE FRONT ACROSS THE CENTRAL AND EASTERN SECTIONS OF THE CWA
THURSDAY AFTERNOON.

FOR THE LONGER RANGE...SCENARIO OF FRONT LINGERING OVER NORTHWEST
IOWA INTO THE EVENING...THEN WARM ADVECTION RETURNING TO SOUTH
CENTRAL SD LATER IN THE NIGHT THROUGH THE MORNING REPEATS ITSELF
FRIDAY NIGHT INTO SATURDAY. UNSETTLED CONDITIONS CONTINUE THROUGH
MONDAY AND MONDAY NIGHT...AND AT THIS POINT IT LOOKS LIKE WE COULD
ACTUALLY HAVE A DRY DAY ON TUESDAY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

PS/JH
Hazardous weather outlook, Jun 7, 12:08 PM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1208 PM CDT TUE JUN 07 2005

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-081200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1208 PM CDT TUE JUN 07 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE WILL BE A THREAT OF SEVERE THUNDERSTORMS TONIGHT OVER ALL
OF SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND NORTHWEST
IOWA. VERY HUMID AND UNSTABLE AIR COMBINES WITH STRONG DAYTIME
HEATING WILL SET THE STAGE FOR WHAT MAY BE A SIGNIFICANT EPISODE
OF SEVERE THUNDERSTORMS.

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE OR DEVELOP INTO THE
GREGORY TO CHAMBERLAIN TO HURON AREA FROM THE WEST EARLY THIS
EVENING...BETWEEN 6 PM AND 9 PM. THESE STORMS WILL BE CAPABLE OF
PRODUCING VERY LARGE HAIL TO BASEBALL SIZE...AS WELL AS WINDS TO
80 MPH AND A FEW TORNADOES.

STORMS ARE THEN EXPECTED TO MOVE RAPIDLY EAST TONIGHT NORTH OF
INTERSTATE 90...AND MORE SLOWLY EAST TO THE SOUTH OF INTERSTATE
90. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS AS THE
STORMS MOVE EAST...WITH ISOLATED TORNADOES THROUGH THE EVENING
HOURS MAINLY WEST OF A BROOKINGS TO YANKTON LINE.

AFTER MIDNIGHT...THUNDERSTORMS ARE EXPECTED TO BE IN THE FORM OF
A LINE OR LARGE COMPLEX CROSSING THE INTERSTATE 29 CORRIDOR...AND
SPREADING QUICKLY EAST WITH A THREAT OF DAMAGING WINDS AND LARGE
HAIL. NORTHWEST IOWA IN PARTICULAR SHOULD NOT SEE THE SEVERE
WEATHER THREAT UNTIL AFTER MIDNIGHT.

FLOODING...
THE POTENTIAL FOR HEAVY RAIN WITH THUNDERSTORMS TONIGHT MAY BRING
A THREAT OF FLASH FLOODING TO AREAS THAT ARE THE MOST
SATURATED...INCLUDING THE AREA SOUTH AND SOUTHWEST OF A
CHAMBERLAIN TO MITCHELL TO VERMILLION LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AFTER A QUIET WEDNESDAY...SCATTERED THUNDERSTORMS WILL DEVELOP
ACROSS THE MISSOURI RIVER CORRIDOR LATE WEDNESDAY NIGHT. A FEW OF
THESE STORMS COULD PRODUCE LARGE HAIL.	OF GREATER CONCERN WILL
BE THE POTENTIAL FOR SIGNIFICANT RAINFALL OVER MUCH OF SOUTHEAST
SOUTH DAKOTA...INTO ADJACENT AREAS OF NORTHWEST IOWA...SOUTHWEST
MINNESOTA...AND NORTHEAST NEBRASKA THURSDAY INTO THURSDAY NIGHT.
THERE WILL BE POTENTIAL FOR LOCALLY SEVERAL INCHES OF
RAINFALL...AND MUCH OF THIS AREA ALREADY HAS SATURATED GROUND.
IN ADDITION...THERE WILL BE THREAT FOR SEVERE
STORMS...PARTICULARLY SOUTH AND EAST OF A LINE FROM WINDOM...TO
SIOUX FALLS...TO TYNDALL...ON THURSDAY AFTERNOON AND EVENING.

THE ACTIVE EARLY JUNE WEATHER PATTERN WILL CONTINUE WITH PERIODIC
THREATS OF THUNDERSTORMS ACROSS THE AREA FROM SATURDAY THROUGH
MONDAY. THERE WILL BE A CONTINUED THREAT FOR AREAS OF HEAVY
RAINFALL AND SOME SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM WEST OF THE JAMES
RIVER...AFTER 9 PM FURTHER EAST INTO SOUTHWEST MINNEASOTA AND
FAR SOUTHEAST SOUTH DAKOTA...AND AFTWER MIDNIGHT IN NORTHWEST
IOWA AND FAR NORTHEAST NEBRASKA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

In the hours before

Local storm report, Jun 7, 6:24 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
624 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             5 S STORDEN             43.97N 95.32W
06/07/2005  0.75 INCH        COTTONWOOD         MN   TRAINED SPOTTER

&&

BT
Local storm report, Jun 7, 10:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     CHAMBERLAIN             43.81N 99.32W
06/07/2005  65 MPH           BRULE              SD   TRAINED SPOTTER

            TREE BRACHES DOWN.

&&

CJANSEN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:06 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory39 min
Jun 7, 10:19 PM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld41 min
Jun 7, 10:38 PM CDTTornado WarningFSDBeadle52 min
Jun 7, 10:52 PM CDTSevere Thunderstorm WarningFSDJerauld42 min
Jun 7, 11:05 PM CDTSevere Thunderstorm WarningFSDAurora40 min
Jun 7, 11:14 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas46 min
Jun 7, 11:19 PM CDTSevere Thunderstorm WarningFSDDavison, Sanborn43 min
Jun 7, 11:23 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury52 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningFSDKingsbury35 min
Jun 8, 12:04 AM CDTSevere Thunderstorm WarningFSDMiner21 min
Jun 8, 12:13 AM CDTSevere Thunderstorm WarningFSDBrookings43 min
Jun 8, 12:16 AM CDTSevere Thunderstorm WarningFSDLake29 min
Jun 8, 12:18 AM CDTSevere Thunderstorm WarningFSDMcCook27 min
Jun 8, 12:34 AM CDTSevere Thunderstorm WarningFSDHutchinson14 min
Jun 8, 12:40 AM CDTSevere Thunderstorm WarningFSDMinnehaha50 min
Jun 8, 12:47 AM CDTSevere Thunderstorm WarningFSDMcCook28 min
Jun 8, 12:59 AM CDTSevere Thunderstorm WarningFSDBrookings29 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.